×

zbMATH — the first resource for mathematics

Variational iteration method for solving Burgers and coupled Burgers equations. (English) Zbl 1072.65127
Summary: By means of variational iteration method the solutions of Burgers equation and coupled Burgers equations are exactly obtained, a comparison with the Adomian decomposition method is made, showing that the former is more effective than the later. In this paper, J. H. He’s variational iteration method [Appl. Math. Comput. 114, No. 2–3, 115–123 (2000; Zbl 1027.34009)] is introduced to overcome the difficulty arising in calculating Adomian polynomials.

MSC:
65M60 Finite element, Rayleigh-Ritz and Galerkin methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX Cite
Full Text: DOI
References:
[1] Ablowitz, M.J.; Clarkson, P.A., Solitons, nonlinear evolution equations and inverse scattering, (1991), Cambridge University Press Cambridge · Zbl 0762.35001
[2] Adomian, G., Math. comput. modelling, 22, 103, (1995)
[3] Ali, A.H.A.; Gardner, G.A.; Gardner, L.R.T., Comput. methods appl. mech. eng., 100, 325-337, (1992)
[4] Burgers, J., (), 171-199
[5] J. Caldwell, E. Hinton, et al. (Eds.), Numerical Methods for Nonlinear Problems, Pineridge, Swansea, vol. 3, 1987, pp. 253-261.
[6] Caldwell, J.; Wanless, P.; Cook, A.E., Appl. math. modelling, 5, 189-193, (1981)
[7] A. Coely, et al. (Eds.), Backlund and Darboux Transformations, American Mathematical Society, Providence, RI, 2001.
[8] Cole, J.D., Quart. appl. math., 9, 225-236, (1951)
[9] Draganescu, Gh.E.; Capalnasan, V., Internat. J. nonlinear sci. numer. simulation, 4, 219-226, (2004)
[10] Esipov, S.E., Phys. rev. E, 52, 3711-3718, (1995)
[11] Fan, E., Phys. lett. A, 282, 18, (2001)
[12] Fan, E.G.; Zhang, H.Q., Phys. lett. A, 246, 403, (1998)
[13] Gardner, C.S.; Green, J.M.; Kruskal, M.D.; Miura, R.M., Phys. rev. lett., 19, 1095, (1967)
[14] He, J.H., Comm. nonlinear sci. numer. simulation, 2, 4, 230-235, (1997)
[15] He, J.H., Comput. methods appl. mech. eng., 167, 57-68, (1998)
[16] He, J.H., Comput. methods appl. mech. eng., 167, 69-73, (1998)
[17] He, J.H., Internat. J. non-linear mech., 34, 699-708, (1999) · Zbl 1342.34005
[18] He, J.H., Appl. math. comput., 114, 2,3, 115-123, (2000)
[19] He, J.H., Approximate analytical methods in science and engineering, (2002), Henan Sci. & Tech. Press Zhengzhou, (in Chinese)
[20] He, J.H., Generalized variational principles in fluids, (2003), Science & Culture Publishing House of China Hong Kong, (in Chinese) · Zbl 1054.76001
[21] Herbst, B.M.; Schoombie, S.W.; Mitchell, A.R., Internat. J. numer. methods eng., 18, 1321-1336, (1982)
[22] Hirota, R., Phys. rev. lett., 27, 1192, (1971)
[23] Hirota, R.; Satsuma, J., Phys. lett. A, 85, 407, (1981)
[24] Hopf, E., The partial differential equation, Comm. pure appl. math., 3, 201-230, (1950) · Zbl 0039.10403
[25] Kaya, D., Internat. J. math. math. sci., 27, 675, (2001)
[26] Kaya, D., Appl. math. comput., 144, 353-363, (2003)
[27] Malfeit, W., Amer. J. phys., 60, 650, (1992)
[28] Malfliet, W., Amer. J. phys., 60, 650, (1992)
[29] Marinca, V., Internat. J. nonlinear sci. numer. simulation, 3, 107-120, (2002)
[30] Nee, J.; Duan, J., Appl. math. lett., 11, 1, 57-61, (1998)
[31] S.G. Rubin, R.A. Graves, Computers and Fluids, vol. 3, Pergamon Press, Oxford, 1975, p. 136.
[32] Satsuma, J.; Hirota, R., J. phys. soc. Japan, 51, 332, (1982)
[33] A.A. Soliman, International Conference on Computational Fluid Dynamics, Beijing, China, October 17-20, 2000, pp. 559-566.
[34] Wadati, M.; Sanuki, H.; Konno, K., Prog. theor. phys., 53, 419, (1975)
[35] Wang, M.L., Phys. lett. A, 215, 279, (1996)
[36] Wazwaz, A.M., Appl. math. comput., 111, 53, (2000)
[37] Wazwaz, A.M., Comput. math. appl., 4, 1237-1244, (2001)
[38] Wazwaz, A.M., Chaos solitons fractical, 12, 2283, (2001)
[39] Wu, Y.T.; Geng, X.G.; Hu, X.B.; Zhu, S.M., Phys. lett. A, 255, 259, (1999)
[40] Yan, C.T., Phys. lett. A, 224, 77, (1996)
[41] Yan, Z.Y.; Zhang, H.Q., Appl. math. mech., 21, 382, (2000)
[42] Yan, Z.Y.; Zhang, H.Q., J. phys. A, 34, 1785, (2001)
[43] Yan, Z.Y.; Zhang, H.Q., Phys. lett. A, 285, 355, (2001)
[44] Yan, Z.Y., Phys. lett. A, 292, 100, (2001)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.